Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/47661
Title: Topology of 3-cosymplectic manifolds
Authors: Cappelletti-Montano, Beniamino 
De Nicola, Antonio 
Yudin, Ivan 
Issue Date: 2013
Publisher: Oxford University Press
Project: info:eu-repo/grantAgreement/FCT/5876-PPCDTI/99880/PT 
MTM2009- 13383 
info:eu-repo/grantAgreement/FCT/SFRH/SFRH/BPD/31788/2006/PT 
Serial title, monograph or event: The Quarterly Journal of Mathematics
Volume: 64
Issue: 1
URI: http://hdl.handle.net/10316/47661
ISSN: 0033-5606
DOI: 10.1093/qmath/har038
Rights: openAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
Topology_of_3-cosymplectic_manifolds-v3.pdfpost-print365.28 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

3
checked on Jun 25, 2019

WEB OF SCIENCETM
Citations

3
checked on Jun 25, 2019

Page view(s)

90
checked on Sep 10, 2019

Download(s)

54
checked on Sep 10, 2019

Google ScholarTM

Check

Altmetric

Dimensions


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.